# SDR COMA9630144

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL3827M157
- Condition: Malfunctioned
- Location: Rt Elevator
- Part time: 12,763 hours
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE STANDBY PITCH TRIM OPERATES WHEN ONLY HALF OF THE TRIM SWITCH IS ACTIVATED.  REPLACED THE PITCH TRIM ACTUATOR.
